# SDR ASOA00094

- Difficulty date: August 20, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Part number: MS1415315
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 4555 - DURING FLIGHT FROM YYZ-ATL, CREW RECEIVED A FLAP FAIL MESSAGE IN FLIGHT.  CREW TURNED ON HYDRAULIC PUMPS.  CREW DECLARED AN EMERGENCY AND DID A ZERO FLAP LANDING.  AIRCRAFT LANDED SAFELY.  MAINTENANCE RESET CIRCUIT BREAKERS B5, B8, BP-1 AND CBP-2.  MAINTENANCE CYCLED FLAPS 12 TIMES.  OPS CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
